# SDR HEEA0010002

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Defective
- Location: Nr 2
- Component: 23004545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE DISASSEMBLED DUE TO N1 DRAG ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  LIFTING ON #2 NOZZLE 2ND STAGE TIP PATH. INSTALLED AN OVERHAULED #2 NOZZLE.
